Sg- Continuity in Topological Spaces.

Authors

  • Halgwrd M. Darwesh Mathematics Department, School of Science, Faculty of Science and Science Education, University of Sulaimani, Kurdistan Region, Iraq. Author
  • Nawroz O. Hassan Kurdistan Institution for Strategic Students and Scientific Research, Department of Information and Technology, Kurdistan Region, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10400

Keywords:

Sg-open set, Semi-open set, G-closed set, Sg-continuous function

Abstract

The aim of the present paper, is to introduce and study a new class of functions which is strictly placed between the class of  -continuous functions and the class of semi-continuous function, we call it the class of -continuous functions. The basic properties, characterizations and relationships with some other classes of continuity are also obtained.

References

Abd-El-Monsef M. E., El-Deeb S. N. and Mahmoud R. A. , “β-open sets and β-continuous

mappings”, Bull. Fac. Assint, Vol. 12, 77-90, (1983).

Darwesh H. M., “A new Type of Semi-open sets and Semi- Continuity in Topological

Spaces”, Zanko J. of Pure and Appl. Sci., Vol. 23, No.2, 82-92, (2011).

Darwesh H. M. and Hessean N. O., “ Sp-open sets in topological spaces”, J. of Zankoy

Sulaimani for Pure and Appl. Sci., in press (2015).

Dontchev J., “Survey on preopen sets”, ArXvi Math., Vol. 1, 1-18, (1998).

Dontchev J., “Contra-continuous functions and strongly S-closed spaces”, Int. J. Math. and

Math. Sci.,Vol. 19, No. 2, 303-310, (1996). DOI: https://doi.org/10.1155/S0161171296000427

Dontchev J. and Noiri T., “Contra-semi continuous functions”, Math. Pannon, Vol. 10, No. 2,

-168, (1999).

Guo T. Y., “A characterization of extermally disconnected spaces”, J. central china Normal

Univ. Nature. Sci., Vol. 12, No. 2, 169-170, (1981). DOI: https://doi.org/10.1016/0196-9781(81)90073-5

Jafari S. and Noiri T., “On contra-precontinuous functions”, Bull. Malays. Math. Sci., Vol. 25,

No. 2, 115-128, (2002).

Jafari S. and Noiri T., “Contra α-continuous functions between topological spaces”, Iran. Int. J.

Sci., Vol. 2, No. 2, 153-167, (2001).

Jain R. C., “The role of regularly open sets in general topology”, Ph.D. Thesis, Meerut Univ.

Institute of advanced studies, Meerut-India, (1980).

Joseph J. E. and Kwack M. H., “ On S-closed spaces”, Proc. Amer. Math. Soc.,

Vol. 80, No. 2, 341-348, (1980). DOI: https://doi.org/10.1090/S0002-9939-1980-0577771-4

Khalaf A. B. and Ahmed N. K., “ (-open sets and (-continuity in topological spaces”, THAI

J. of Math. Monthly, Vol. 70, No. 1, 319-335, (2013). DOI: https://doi.org/10.1080/00033790.2013.785022

Khalaf A. B. and Aameen Z. A., “ %-open sets and %-continuity in topological spaces”, J. of

Advanced Research in Pure Math. Vol. 2, No. 3, 87-101, (2010).

Khalaf A. B. and Easif F. H., “ "+-continuous functions”, J. Dohuk Univ., special issue, 1-4,

(1999).

Khalaf A. B., Majeed A. H. and Jamil J. M., “ 2-open sets and 2-continuous Functions”, Int.J. of Advanced Math. Sci., Vol. 2, No. 1, 71-80, (2014). DOI: https://doi.org/10.14419/ijams.v2i1.1761

Levin N., “Generalized closed sets in topology”, Rend. Circ. Math. Paleremo Vol. 19, No. 2,

-96, (1970).

Levine N., “Semi-open sets and semi-continuity in topological spaces”, Amer. Math. Monthly,

Vol. 70, 36-41, (1963). DOI: https://doi.org/10.1021/cen-v041n036.p070

Majid M., “ A note on extermally disconnected spaces”, Research Open J. of Information

Sci., Vol. 1, No. 1, 01-03, (2013).

Mashhour A. S., Abd El-Monsef M. E. and El-Deeb S. N. “On precontinuous and weak

precontinuous functions”, Proc. Math. Phy. Soc. Egypt, Vol. 53, 47-53, (1982).

Mashhour A. S., Hasanein I. A. and El-Deeb S. N., “A note on semi-continuity and

precontinuity”, Indian J. Pure Appl. Math. Vol. 13, No. 10, 1119-1123, (1982).

Mashhour A. S., Hasanein I. A. and El-Deeb S. N., “ -continuous and -open mapping”,

Acta Math. Hung., Vol. 41, No. (3-4), 213-218, (1983). DOI: https://doi.org/10.1007/BF01961309

MOIZ-UD-DIN KHAN, “Weak forms of continuity, compactness and connectedness”, Ph.D.

Thesis, Bahauddin Zakariya Univ. Multan, Pakistan, (1997).

Munshi B. M. and Bassan D. S., “Super continuous functions”, Indian J. Pure Appl. Math.,

Vol. 13, No. 2, 229-236, (1982). DOI: https://doi.org/10.1016/0378-1097(82)90142-2

Njastad O., “On some classes of nearly open sets”, Pacific J. Math., Vol. 15, No. 3, 961-970, DOI: https://doi.org/10.2140/pjm.1965.15.961

(1965).

Noiri T. , “Super continuity and some strong forms of continuity”, Indian J. Pure Appl. Math.,

Vol. 15, No. 3, 241-250, (1984). DOI: https://doi.org/10.1016/0308-8146(84)90010-4

Noiri T. and Popa V., “Weak forms of faint continuity”, Bull. Math. de la Soc. Sci. Math. de

la Roumanie, Vol. 34,No. 82, 263-270, (1990).

Nour T. M., “Totally semi-continuous functions”, Indian J. Pure Appl. Math., Vol. 26, No. 7,

-678, (1995).

Park J. H., Lee B. Y., and Son M. J., “On -semi-open sets in topological spaces”, J. Indian

Acad. Math. Vol. 19, No. 1, 59-67, (1997). DOI: https://doi.org/10.7459/ept/19.2.07

Reilly I. L. and Vamanmurthy, “On super-continuous functions”, Indian J. Pure Appl. Math.,

Vol. 14, 767-772, (1983). DOI: https://doi.org/10.4102/abc.v14i3/4.1239

Shareef H. A., “ Sp -open sets, Sp-continuity and Sp-compactness in Topological spaces”,

M.Sc. Thesis, Univ. of Sulaimani, (2007).

Simmons G. F., “Topology and Modern Analysis”, Tata McGraw Hill, (1963).

Steen L. A. and Seebach J. A., “Counterexamples in Topology, Springer Verlag New York

Heidelberg Berlin, (1978).

Stone M. H., “Algebraic characterizations of special Boolean rings”, Fund. Math., Vol. 29, DOI: https://doi.org/10.4064/fm-29-1-223-303

-302, (1937).

Velicko N. V. , “H-closed topological spaces”, Amer. Math. Soc. Transl., (1968).

Vol. 78, No. 2, 103-118.

Willard S., “General Topology”, Addison-Wesley Publishing Company, (1970).

Yunis R. H., “Properties of θ-semi-open sets”, Zanco J. of Pure and Appl. Sci., Vol. 19, No.

, 116-122, (2007).

Published

2015-04-19

How to Cite

Sg- Continuity in Topological Spaces. (2015). Journal of Zankoy Sulaimani - Part A, 17(3), 51-60. https://doi.org/10.17656/jzs.10400